# SDR CALA2014010390048

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 82,402 hours, 23,877 cycles
- Engine: Pwa PW2040
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Faulty
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATC FAULT LIGHT ON, FOUND LT ATC TRANSPONDER FAILING UPPER & LOWER ANT & RT TRANSPONDER FAILING LOWER ANT.
